# SDR ASAA2022010237059

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 49,922 hours, 14,933 cycles
- Engine: Ge
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: None
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472010 ON #2 ENGINE FOUND ON THE ALL PLATFORMS THE WEIGHTS ALL DISLODGED. GROUNDED - YES. REPLACED ALL 24 PLATFORMS ON THE #2 ENG WHILE PERFORMING T/C 78472010.
